# SDR DHL2007784534

- Difficulty date: July 11, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 990, FWD AND AFT SIDES OF FRAME STR 29L-28L HAS WEB AND FRAME SURFACE CORROSION.  CUT OUT DAMAGED SHEAR TIE AREA DIM 7 BY 1 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED NEW SHEAR TIE FROM 7075T0 .071 DIM 8 BY 4.25 IAW B727 SRM 53-10-4, FIG 13 AND 53-10-2, FIG 5.  HEAT TREATED PART TO T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT 2-37153-801 REV A.  TREATED, PRIMED AND INSTALLED NEW SHEAR TIE AT BS 990 BETWEEN STR 28L AND 29L IAW B727 SRM 51-10-2 AND 51-30-2, FIG 1.
